Alert archive / New Mexico / Wind Advisories in 2022

Wind Advisory 30, NWS Albuquerque, NM

April 10, 202211 counties in New Mexico

NWS Albuquerque, NM issued this wind advisory at Apr 10, 2022, 1:38 AM MDT for 11 counties in New Mexico. It took effect at Apr 10, 2022, 12:00 PM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2022, 1:38 AM MDT (07:38 UTC)
In effect from
Apr 10, 2022, 12:00 PM MDT
Expired
Apr 10, 2022, 6:00 PM MDT
In force
6 hr
Issued by
NWS Albuquerque, NM

Counties Colfax County, NM, De Baca County, NM, Guadalupe County, NM, Harding County, NM, Lincoln County, NM, Mora County, NM, Quay County, NM, San Miguel County, NM, Santa Fe County, NM, Torrance County, NM, Union County, NM

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 7.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2022-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2022-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5750 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

149 
WWUS75 KABQ 100738
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
138 AM MDT Sun Apr 10 2022

NMZ215-223-226>229-231>234-237-239-101800-
/O.NEW.KABQ.WI.Y.0030.220410T1800Z-220411T0000Z/
East Slopes Sangre de Cristo Mountains-Central Highlands-South
Central Mountains-Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Harding County-
Eastern San Miguel County-Guadalupe County-Quay County-De Baca
County-Eastern Lincoln County-
138 AM MDT Sun Apr 10 2022

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS 
EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Portions of central, east central, north central, and 
  northeast New Mexico.

* WHEN...From Noon today to 6 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways. Areas of blowing dust may suddenly reduce visibilities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
3 follow-up statements
882 
WWUS75 KABQ 101605
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1005 AM MDT Sun Apr 10 2022

NMZ215-110015-
/O.UPG.KABQ.WI.Y.0030.220410T1800Z-220411T0000Z/
/O.NEW.KABQ.HW.W.0011.220410T1800Z-220411T0200Z/
East Slopes Sangre de Cristo Mountains-
1005 AM MDT Sun Apr 10 2022

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...West winds 25 to 45 mph with gusts up to 60 mph expected.

* WHERE...East Slopes Sangre de Cristo Mountains.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Damaging winds may blow down trees and power lines in 
  some areas. Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ214-110015-
/O.NEW.KABQ.HW.W.0011.220410T1800Z-220411T0200Z/
Southern Sangre de Cristo Mountains-
1005 AM MDT Sun Apr 10 2022

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...West winds 25 to 45 mph with gusts up to 60 mph expected.

* WHERE...Southern Sangre de Cristo Mountains.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Damaging winds may blow down trees and power lines in 
  some areas. Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ223-226>229-231>234-237-239-110000-
/O.CON.KABQ.WI.Y.0030.220410T1800Z-220411T0000Z/
Central Highlands-South Central Mountains-Johnson and Bartlett
Mesas Including Raton Pass-Far Northeast Highlands-Northeast
Highlands-Harding County-Eastern San Miguel County-Guadalupe
County-Quay County-De Baca County-Eastern Lincoln County-
1005 AM MDT Sun Apr 10 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Portions of central, east central, and northeast New 
  Mexico.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

44
222 
WWUS75 KABQ 102033
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
233 PM MDT Sun Apr 10 2022

NMZ228-229-110015-
/O.UPG.KABQ.WI.Y.0030.000000T0000Z-220411T0000Z/
/O.NEW.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/
/O.EXA.KABQ.HW.W.0011.000000T0000Z-220411T0200Z/
Far Northeast Highlands-Northeast Highlands-
233 PM MDT Sun Apr 10 2022

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY 
EVENING...

* WHAT...For the High Wind Warning, west winds 35 to 45 mph with 
  gusts up to 70 mph. For the High Wind Watch, southwest winds 30 to 
  40 mph with gusts up to 60 mph possible.

* WHERE...Far Northeast Highlands and Northeast Highlands.

* WHEN...For the High Wind Warning, until 8 PM MDT this evening. For 
  the High Wind Watch, from Tuesday morning through Tuesday evening.

* IMPACTS...Damaging winds may blow down trees and power lines in 
  some areas. Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ214-215-110015-
/O.NEW.KABQ.HW.A.0007.220412T0300Z-220413T0200Z/
/O.CON.KABQ.HW.W.0011.000000T0000Z-220411T0200Z/
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
233 PM MDT Sun Apr 10 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY 
EVENING...

* WHAT...For the High Wind Warning, west winds 25 to 35 mph with 
  gusts up to 55 mph. For the High Wind Watch, southwest winds 30 to 
  40 mph with gusts up to 60 mph possible.

* WHERE...East Slopes Sangre de Cristo Mountains and Southern Sangre 
  de Cristo Mountains.

* WHEN...For the High Wind Warning, until 8 PM MDT this evening. For 
  the High Wind Watch, from Monday evening through Tuesday evening.

* IMPACTS...Damaging winds may blow down trees and power lines in 
  some areas. Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ223-226-227-231>234-110015-
/O.NEW.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/
/O.CON.KABQ.WI.Y.0030.000000T0000Z-220411T0000Z/
Central Highlands-South Central Mountains-Johnson and Bartlett
Mesas Including Raton Pass-Harding County-Eastern San Miguel
County-Guadalupe County-Quay County-
233 PM MDT Sun Apr 10 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY 
EVENING...

* WHAT...For the Wind Advisory, west winds 25 to 35 mph with gusts 
  up to 50 mph. For the High Wind Watch, southwest winds 30 to 40 
  mph with gusts up to 60 mph possible.

* WHERE...Central Highlands, South Central Mountains, Guadalupe 
  County, Quay County, Eastern San Miguel County, Harding County and 
  Johnson and Bartlett Mesas Including Raton Pass.

* WHEN...For the Wind Advisory, until 6 PM MDT this evening. For the 
  High Wind Watch, from Tuesday morning through Tuesday evening.

* IMPACTS...Damaging winds may blow down trees and power lines in 
  some areas. Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

NMZ237-239-110000-
/O.CON.KABQ.WI.Y.0030.000000T0000Z-220411T0000Z/
De Baca County-Eastern Lincoln County-
233 PM MDT Sun Apr 10 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Eastern Lincoln County and De Baca County.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Damaging winds may blow down trees and power lines in 
  some areas. Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ202-205-206-110015-
/O.NEW.KABQ.HW.A.0007.220411T2000Z-220413T0200Z/
Chuska Mountains-West Central Plateau-West Central Mountains-
233 PM MDT Sun Apr 10 2022

...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY 
EVENING...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph 
  possible.

* WHERE...Chuska Mountains, West Central Mountains and West Central 
  Plateau.

* WHEN...From Monday afternoon through Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

NMZ210-213-110015-
/O.NEW.KABQ.HW.A.0007.220412T0300Z-220413T0200Z/
Tusas Mountains Including Chama-Northern Sangre de Cristo
Mountains-
233 PM MDT Sun Apr 10 2022

...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY 
EVENING...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph 
  possible.

* WHERE...Northern Sangre de Cristo Mountains and Tusas Mountains 
  Including Chama.

* WHEN...From Monday evening through Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

NMZ224-225-230-240-110015-
/O.NEW.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/
South Central Highlands-Upper Tularosa Valley-Union County-
Southwest Chaves County-
233 PM MDT Sun Apr 10 2022

...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY 
EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...South Central Highlands, Upper Tularosa Valley, Union 
  County and Southwest Chaves County.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

24
041 
WWUS75 KABQ 102341
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
541 PM MDT Sun Apr 10 2022

NMZ214-215-111200-
/O.CAN.KABQ.HW.W.0011.000000T0000Z-220411T0200Z/
/O.CON.KABQ.HW.A.0007.220412T0300Z-220413T0200Z/
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
541 PM MDT Sun Apr 10 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH 
TUESDAY EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible Tuesday.

* WHERE...East Slopes Sangre de Cristo Mountains and Southern Sangre 
  de Cristo Mountains.

* WHEN...From Monday evening through Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

NMZ228-229-111200-
/O.CAN.KABQ.HW.W.0011.000000T0000Z-220411T0200Z/
/O.CON.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/
Far Northeast Highlands-Northeast Highlands-
541 PM MDT Sun Apr 10 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH 
TUESDAY EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible Tuesday.

* WHERE...Far Northeast Highlands and Northeast Highlands.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

NMZ223-226-227-231>234-111200-
/O.EXP.KABQ.WI.Y.0030.000000T0000Z-220411T0000Z/
/O.CON.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/
Central Highlands-South Central Mountains-Johnson and Bartlett
Mesas Including Raton Pass-Harding County-Eastern San Miguel
County-Guadalupe County-Quay County-
541 PM MDT Sun Apr 10 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH 
TUESDAY EVENING...
...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Central Highlands, South Central Mountains, Guadalupe 
  County, Quay County, Eastern San Miguel County, Harding County and 
  Johnson and Bartlett Mesas Including Raton Pass.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

NMZ237-239-110045-
/O.EXP.KABQ.WI.Y.0030.000000T0000Z-220411T0000Z/
De Baca County-Eastern Lincoln County-
541 PM MDT Sun Apr 10 2022

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

Breezy winds with occasional gusts will continue through the evening.

$$

NMZ202-205-206-111200-
/O.CON.KABQ.HW.A.0007.220411T2000Z-220413T0200Z/
Chuska Mountains-West Central Plateau-West Central Mountains-
541 PM MDT Sun Apr 10 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH 
TUESDAY EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  possible Tuesday.

* WHERE...Chuska Mountains, West Central Mountains and West Central 
  Plateau.

* WHEN...From Monday afternoon through Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

NMZ210-213-111200-
/O.CON.KABQ.HW.A.0007.220412T0300Z-220413T0200Z/
Tusas Mountains Including Chama-Northern Sangre de Cristo
Mountains-
541 PM MDT Sun Apr 10 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH 
TUESDAY EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  possible Tuesday.

* WHERE...Northern Sangre de Cristo Mountains and Tusas Mountains 
  Including Chama.

* WHEN...From Monday evening through Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

NMZ224-225-230-240-111200-
/O.CON.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/
South Central Highlands-Upper Tularosa Valley-Union County-
Southwest Chaves County-
541 PM MDT Sun Apr 10 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH 
TUESDAY EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible Tuesday.

* WHERE...South Central Highlands, Upper Tularosa Valley, Union 
  County and Southwest Chaves County.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

24

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 9, 11:29 PM MDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 9, 11:29 PM MDT, 2 hours 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1129 PM MDT Sat Apr 9 2022

.AVIATION...
06Z TAF CYCLE
Lcl wly wind gusts around 40kt to persist with stronger gusts to
around 45kt possible along the east slopes of the central mt chain.
Lcl MVFR vsbys in BLDU in dust prone areas. Isold virga showers with
gusty erratic winds possible aft 10/21Z along the Contdvd and north
of I-40 due to a modest increase in mid level moisture.

&&

.PREV DISCUSSION...303 PM MDT Sat Apr 9 2022...
.SYNOPSIS...
Here we go with the New Mexico spring wind machine. Breezy to windy
conditions are occurring this afternoon, but behaving and staying
under wind advisory levels as forecast. That will not be the case the
next several days. Wind advisories will be needed Sunday through at
least Wednesday, with local high wind warning criteria possible,
especially Tuesday. A weak short wave trough will pass north of NM
Sunday, dragging a cold front across the state as well. Most
locations will be a few degrees cooler than today. The next storm
system will arrive in the Pacific Northwest Monday, bringing more
wind and some precipitation early in the week. The storm will pull
away Wednesday with dry weather expected for the latter portion of
next week. Monday will be mild, but Tuesday and Wednesday much
cooler. A warming trend is expected Thursday and Friday.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...
Wind and fire weather will continue to be the main concern tonight
and Sunday, since humidities will remain very low and winds will
strengthen over mountain tops tonight. Gusts to 50 mph are expected
over the highest peaks of the mountains north of I-40 overnight, but
coverage does not look widespread enough to warrant a Wind Advisory.
There is a risk that a mountain wave could crash locally at the
surface for a few hours late tonight along the east slopes of the
Sangre de Cristo Mountains, but model cross-sections this afternoon
didn't show the strongest winds quite reaching the ground.  Winds
will strengthen areawide on Sunday, when locations along and east of
the central mountain chain have the best chance of experiencing Wind
Advisory criteria gusts of 50 mph. There is some uncertainty about
where a surface low will set up on the far eastern plains Sunday
afternoon, and there should be an area of locally lighter winds
directly under the low. Look for the night shift to pin down the
precise location and issue some Wind Advisories. CAMs are now
suggesting some gusty virga showers mainly over the northern
mountains on Sunday evening, as well.

LONG TERM...(MONDAY THROUGH SATURDAY)...
It will be windy most of next week. A storm system to our northwest
Monday will cross New Mexico Tuesday and Tuesday night, bringing
strong winds through the first half of next week, but especially on
Tuesday. Mild temperatures Monday will drop considerably Tuesday and
Wednesday. In addition, we could get rain showers and higher
mountain snow showers late Monday through Wednesday across western
and northern NM. Thursday and Friday will be dry and warmer. The next
storm could impact the state next weekend with strong wind, cooler
temperatures, and precipitation across the north.

&&

.FIRE WEATHER...

...EXTENDED PERIOD OF WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS
TO CONTINUE THROUGH THE MIDDLE OF NEXT WEEK...

With an active storm track passing mainly to the north of NM, a
persistent surface trough in the lee of the southern Rockies, and
ample mixing over the Land of Enchantment with well above normal
high temperatures, widespread critical fire weather conditions are
forecast daily through Monday, except through Tuesday across eastern
areas and the Middle Rio Grande Valley. Winds will actually
strengthen over the mountains and typically favored east slope
locations tonight as the flow aloft strengthens.  Widespread poor
humidity recovery is also expected tonight along and east of the
central mountain chain and over the Middle Rio Grande Valley, where
locally critical fire weather conditions will linger in the gusty
places even into the late night hours. West and southwest winds will
strengthen areawide Sunday and again Monday with gusts potentially
over 50 mph in some areas. Gusts over 60 mph will be possible in
many places Tuesday as the jet stream moves overhead. Western and
north central areas may also receive some showers and thunderstorms
that day, but wetting precip will probably be localized and favor
the mountains near the CO border. Temperatures will cool below
normal in the west Tuesday and areawide Wednesday, when breezy to
windy northwest flow will persist and humidities will remain below
15 percent. After some weaker but still gusty winds and rebounding
temperatures Thursday, an upper level trough crossing the Great
Basin could bring more wind and fire weather concerns Friday.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 9 AM to 8 PM MDT Sunday for the following
zones... NMZ101>109.

Fire Weather Watch from Monday afternoon through Monday evening for
the following zones... NMZ101>109.

&&

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 2:21 AM MDTFire Weather WatchABQBernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more25 hr
Apr 10, 2:21 AM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more43 hr
Apr 10, 10:05 AM MDTHigh Wind WarningABQColfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos8 hr
Apr 10, 2:33 PM MDTHigh Wind WatchABQCatron, Chaves, Cibola, Colfax, Guadalupe, Harding and 14 more12 hr

Nearby

Wind Advisories in New Mexico, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.